RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2005, Volume 5, Number 3, Pages 705–719 (Mi mmj216)  

This article is cited in 2 scientific papers (total in 2 papers)

Statistics of extreme spacing in determinantal random point processes

A. B. Soshnikov

University of California, Berkeley

Abstract: We study determinantal translation-invariant random point processes on the real line. Under some technical assumptions on the correlation kernel, we prove that the smallest nearest spacings in a large interval have Poisson statistics as the length of the interval goes to infinity.

Key words and phrases: Determinantal random point processes, cluster functions, Poisson statistics

DOI: https://doi.org/10.17323/1609-4514-2005-5-3-705-719

Full text: http://www.ams.org/.../abst5-3-2005.html
References: PDF file   HTML file

Bibliographic databases:

MSC: 60G55, 60G70
Received: July 4, 2005
Language:

Citation: A. B. Soshnikov, “Statistics of extreme spacing in determinantal random point processes”, Mosc. Math. J., 5:3 (2005), 705–719

Citation in format AMSBIB
\Bibitem{Sos05}
\by A.~B.~Soshnikov
\paper Statistics of extreme spacing in determinantal random point processes
\jour Mosc. Math.~J.
\yr 2005
\vol 5
\issue 3
\pages 705--719
\mathnet{http://mi.mathnet.ru/mmj216}
\crossref{https://doi.org/10.17323/1609-4514-2005-5-3-705-719}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2241818}
\zmath{https://zbmath.org/?q=an:1115.60051}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000208595500012}


Linking options:
  • http://mi.mathnet.ru/eng/mmj216
  • http://mi.mathnet.ru/eng/mmj/v5/i3/p705

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Alishahi K., Zamani M., “the Spherical Ensemble and Uniform Distribution of Points on the Sphere”, Electron. J. Probab., 20 (2015), 1–27  crossref  mathscinet  isi  scopus
    2. Forrester P.J., Ipsen J.R., “Real Eigenvalue Statistics For Products of Asymmetric Real Gaussian Matrices”, Linear Alg. Appl., 510 (2016), 259–290  crossref  mathscinet  zmath  isi  scopus
  • Moscow Mathematical Journal
    Number of views:
    This page:141
    References:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020